# SDR AALA20120719003

- Difficulty date: June 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 64,911 hours, 22,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN INBOARD FLAP HAS CORROSION ON UPPER FORWARD SPAR CAP APPROXIMATELY 28 INCHES FROM INBOARD END OF FLAP.  REMOVED AND REPLACED SECTION OF SPAR CAP AND INSTALLED DOUBLERS.
